# SDR IPXA2025051215997

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 85,709 hours, 17,790 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EVAS OPS CHECK FAILED. BLOWER DOES NOT RUN. REMOVED AND REPLACED CAPTAINS EVAS PER AMM 25-69-00. OPS CHECK GOOD.
